# SDR YENA201803050119

- Difficulty date: March 5, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 71,344 hours, 26,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4126
- Condition: Failed
- Location: Emergency Light
- Part time: 66,058 hours, 23,804 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TO TEST.   R & R THE EPSU 13WL.  OPS CHECKED GOOD IAW AMM 33-51-38.
